# SDR UALA2009021100455

- Difficulty date: February 10, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 64,760 hours, 18,728 cycles
- Engine: Pwa PW2037
- Engine time: 63,633 hours, 21,135 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 717966
- Condition: Failed
- Location: Right
- Part time: 63,633 hours, 21,235 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED BOROSCOPE LPT 3-RD STAGE INSPECTION.
